The Annals of Statistics

Corrections: Optimal Strategies for a Class of Constrained Sequential Problems

Joseph B. Kadane and Herbert A. Simon

Full-text: Open access

Article information

Source
Ann. Statist., Volume 11, Number 1 (1983), 346.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346087

Digital Object Identifier
doi:10.1214/aos/1176346087

Mathematical Reviews number (MathSciNet)
MR464512

Zentralblatt MATH identifier
0513.90041

JSTOR
links.jstor.org

Citation

Kadane, Joseph B.; Simon, Herbert A. Corrections: Optimal Strategies for a Class of Constrained Sequential Problems. Ann. Statist. 11 (1983), no. 1, 346. doi:10.1214/aos/1176346087. https://projecteuclid.org/euclid.aos/1176346087


Export citation

See also

  • Original Paper: Joseph B. Kadane, Herbert A. Simon. Optimal Strategies for a Class of Constrained Sequential Problems. Ann. Statist., Volume 5, Number 2 (1977), 237--255.